# SDR 0203843220

- Difficulty date: November 7, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 37,312 hours, 16,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "M"check found corrosion on seat track at BS 1292 on frame 54 plus 20" and frame 52 plus 14". Repaired per EA32-192349.
